# SDR CA190610012

- Difficulty date: June 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1612DASH10
- Condition: Leaking
- Location: Edp Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, CREW OBSERVED LOSS OF #1 HYDRAULIC SYSTEM FLUID. AIRCRAFT LANDED. - MAINT, FOUND HYDRAULIC LEAK ON #1 FILTER MANIFOLD AND SPU PRESSURE TRANSDUCER LINE FITTING.  O-RINGS REPLACED. (TC# 20190610012)
